# SDR CA970716004

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 42E133A
- Condition: Intermittent
- Location: Lt & Rt De-Ice
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING PILOT NOTED THAT BOTH THE LEFT AND RIGHT WING DEICER BOOTS WERE INFLATED. UNABLE TO DEFLATE WITHOUT TURNING OFF BLEED AIR. SWITCHING FROM AUTO TO MANUAL HAD NO EFFECT. TIMER REMOVED FROM AIRCRAFT. CONTACTS CLEANED AND TIMER WORKED FINE. NEW TIMER TO BE INSTALLED. SUBMITTER NOTES THAT MAINTENANCE MANUAL AND FLIGHT MANUAL DO NOT ADDRESS THE PROBLEM OF THE TIMER FAILING WHILE IN A TIMED CYCLE. SWITCHING TO MANUAL HAD NO EFFECT. DISABLING SYSTEM WITH DEICE AUTO CIRCUIT BREAKER WOULD ENABLE THE SYSTEM TO THEN BE OPERATED IN MANUAL MODE.
